# SDR SIMA20140111011

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 8,929 hours, 5,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NR 1 REPORTS PAX DOOR HANGING UP WHEN OPENED HAS TO PULL IT BACK IN & PUSH OUT, WORKED ON 3RD TRY.  DEFERRED DOOR ASSIST IAW MEL 52-1 AUTH 010163DM-C MTX PROCEDURES  COMPLIED WITH.
